MathSciNet Relay Station
MathSciNet bibliographic data
MR2285008 93B35 (93C23)
Yang, S.; Zhengrong, X.; Qingwei, C.; Weili, H. Robust reliable control of switched uncertain systems with time-varying delay. Internat. J. Systems Sci. 37 (2006), no. 15, 1077–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement